MAUDE Adverse Event Report: I-SENS, INC. GLUCOCARD SHINE XL BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. GLUCOCARD SHINE XL BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505NAA
Medical Device Problem Codes Incorrect Measurement (1383); Low Readings (2460); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
I-sens retrieved the complaint meter and analyzed the cause of incorrect reading.The result of control solution test, with returned meter and normal strip, was 84mg/dl which was lower than standard range (n: 116~174mg/dl).As a result of disassembling a meter, the counter pin was displaced and it caused of contact failure with connector pin and test strip.In the memory, there were 68 data saved so it should have been displaced during use.When the connector pin is displaced or foreign substance is flowed into the connector, the contact between meter's connector and strip is unstable.It will affect electrical current and may be resulted in low reading.
 
Event or Problem Description
Customer is not receiving any oxygen therapy.Customer doesn't have trouble getting a sample of blood.Customer doesn't change her lancets every time she tests.She changed lancets once or twice a week.Stores in her bedroom.Washes hands with soap and water and alcohol.Allows hands to dry thoroughly.Uses fingertip as a testing site.Received 126mg/dl and 76mg/dl which is a 39% variance.Walked customer through a control solution test and it tested ouside the range.Cs reading is 79mg/dl in l1 range of 114-154mg/dl.

Brand Name
GLUCOCARD SHINE XL BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu
seoul 06646
KS  06646
MDR Report Key10377599
Report Number3005621222-2020-00006
Device Sequence Number1730184
Product Code NBW
UDI-Device Identifier00015482540500
UDI-Public(01)00015482542108,(01)00015482540500
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/06/2021
Device Model NumberGM505NAA
Device Catalogue Number542110
Device Lot NumberRT07PAP3A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1